I have had a slew of problems over the past year & several of them have gotten extremely worse within the past few months. I just saw an Otolaryngologist because I am having pain in my left ear along with extreme hearing sensitivity to certain high pitch voices & noises (along with my own voice). First, the audiologist said I had pretty bad conductive hearing loss after doing about 45 minutes worth of testing & then she did one more test & said that I did not. The doctor (after reading the audiologists' report) said I had some hearing loss for low sounds about the same in both ears. He said it is because of my chewing (I am guessing he is speaking of TMJ). But within the past 2 weeks or so all I have had is severe sharp stabbing pain near my left eye & ear when I start eating---It has only happened 2 times & goes just as quickly as it comes. It lasts for not even 30 seconds. The doctor said that is what is causing my dizziness, nausea & headaches that I am having too. I was hoping that he would do a CT or MRI scan just to make sure but he is stating that there is no need to & that I need to see a dentist. Also, I have no other dental problems at all (I will admit I have not been to the dentist in years) with my jaw or hurting in my mouth at all. He said that my chewing is causing swelling in both ears & this can cause short term hearing loss.
I am really worried that I might have something more than just TMJ & do not know what to do. I also get severe hot flushes that last for hours at a time sometimes & sometimes days at a time. The last few days too my feet have been sweating horribly bad (something I have never had before). I was even wearing practically flip flops when my feet was sweating & everyone else at work was wearing boots because their feet was sooo cold.
I am thinking that I have maybe something wrong with my thyroid, adrenal gland or pituitary. But I just do not know.
Does anyone have any ideas & what doctor I should see?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?